English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86377

Kürschner,  Patrick
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86459

Saak,  Jens
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

benner_2470226.pdf
(Publisher version), 648KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Bujanović, Z., Kürschner, P., & Saak, J. (2018). RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik, 138(2), 301-330. doi:10.1007/s00211-017-0907-5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-CA41-9
Abstract
There is no abstract available